# SDR SWAA2021102723821

- Difficulty date: September 28, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT RBL 22; WL 154; BODY STATIONS 867+6; 867+9; 887+4 AND 907+10. ; / [10] INSTALLED FLOOR SIDE WALL SUPPORT AT AFT BS867-BS947 RBL 22 WL 154. IAW 737F-700 SRM 51-40-02-0G-0; DWG 146A7500 AND DWG 147A7500 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [11] VERIFIED CORRECTIVE ACTION 10.
